Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

On Null Individuals

Mario Bunge
The Journal of Philosophy
Vol. 63, No. 24 (Dec. 22, 1966), pp. 776-778
DOI: 10.2307/2023807
Stable URL: http://www.jstor.org/stable/2023807
Page Count: 3

You can always find the topics here!

Topics: Null set, Ordered pairs, Environmental sociology, Optics, Population ecology
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
On Null Individuals
Preview not available

Page Thumbnails

  • Thumbnail: Page 
776
    776
  • Thumbnail: Page 
777
    777
  • Thumbnail: Page 
778
    778
Part of Sustainability